# SDR 95ZZZX5731

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control
- Part number: 117902131
- Condition: Defective
- Location: Rpm Control
- Part time: 596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCCASIONAL RUNS IN 102 PERCENT MODE WITHOUT EXPLANATION.   REMOVED AND REPLACED.
